Alert archive / Georgia / Freeze Watches in 2021
Freeze Watch 2, NWS Charleston, SC
NWS Charleston, SC issued this freeze watch at Apr 2, 2021, 8:28 AM EDT for Effingham County, Long County, Georgia. It took effect at Apr 3, 2021, 2:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 2, 2021, 8:28 AM EDT (12:28 UTC)
- In effect from
- Apr 3, 2021, 2:00 AM EDT
- Expired
- Apr 2, 2021, 2:04 PM EDT
- In force
- Issued by
- NWS Charleston, SC
Counties Effingham County, GA, Long County, GA
The radar
The Charleston,SC radar (KCLX), 81 km from the middle of the area, began a volume at 12:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 0.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1771 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -239 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
706 WWUS72 KCHS 021228 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 828 AM EDT Fri Apr 2 2021 SCZ045-022030- /O.CAN.KCHS.FZ.W.0003.000000T0000Z-210402T1300Z/ /O.NEW.KCHS.FZ.W.0004.210403T0600Z-210403T1300Z/ /O.CON.KCHS.LW.Y.0005.000000T0000Z-210402T1600Z/ Inland Berkeley- Including the cities of Goose Creek and Moncks Corner 828 AM EDT Fri Apr 2 2021 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY FOR LAKE MOULTRIE... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 29 degrees expected. For the Lake Wind Advisory, north winds 10 to 15 knots with gusts up to 25 knots. * WHERE...Inland Berkeley County. * WHEN...For the Freeze Warning, from 2 AM to 9 AM EDT Saturday. For the Lake Wind Advisory, until noon EDT today. * IMPACTS...Strong winds and rough waves on Lake Moultrie will create hazardous conditions for small craft. Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on Lake Moultrie should use extra caution since strong winds and rough waves can overturn small craft. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ087-088-099-100-114-115-SCZ040-042>044-022030- /O.CAN.KCHS.FZ.W.0003.000000T0000Z-210402T1300Z/ /O.NEW.KCHS.FZ.W.0004.210403T0600Z-210403T1300Z/ Jenkins-Screven-Candler-Bulloch-Tattnall-Evans-Allendale-Hampton- Inland Colleton-Dorchester- Including the cities of Millen, Sylvania, Metter, Statesboro, Reidsville, Claxton, Allendale, Hampton, Yemassee, Walterboro, Saint George, and Summerville 828 AM EDT Fri Apr 2 2021 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 30 degrees expected. * WHERE...Portions of southeast South Carolina and southeast Georgia. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ101-116-118-137-138-140-SCZ047-049-050-052-022030- /O.NEW.KCHS.FZ.A.0002.210403T0600Z-210403T1300Z/ Effingham-Inland Bryan-Inland Chatham-Long-Inland Liberty- Inland McIntosh-Inland Jasper-Coastal Colleton-Charleston- Tidal Berkeley- Including the cities of Rincon, Springfield, Pembroke, Richmond Hill, Garden City, Pooler, Savannah, Ludowici, Hinesville, Fort Stewart, Townsend, Ridgeland, Edisto Beach, Charleston, North Charleston, Mount Pleasant, and Daniel Island 828 AM EDT Fri Apr 2 2021 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... * WHAT...Sub-freezing temperatures possible. * WHERE...Portions of southeast South Carolina and southeast Georgia. * WHEN...From late tonight through Saturday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
2 follow-up statements
220 WWUS72 KCHS 021600 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 1200 PM EDT Fri Apr 2 2021 SCZ045-030000- /O.EXP.KCHS.LW.Y.0005.000000T0000Z-210402T1600Z/ /O.CON.KCHS.FZ.W.0004.210403T0600Z-210403T1300Z/ Inland Berkeley- Including the cities of Goose Creek and Moncks Corner 1200 PM EDT Fri Apr 2 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 29 degrees expected. * WHERE...Inland Berkeley County. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ087-088-099-100-114-115-SCZ040-042>044-030000- /O.CON.KCHS.FZ.W.0004.210403T0600Z-210403T1300Z/ Jenkins-Screven-Candler-Bulloch-Tattnall-Evans-Allendale-Hampton- Inland Colleton-Dorchester- Including the cities of Millen, Sylvania, Metter, Statesboro, Reidsville, Claxton, Allendale, Hampton, Yemassee, Walterboro, Saint George, and Summerville 1200 PM EDT Fri Apr 2 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 30 degrees expected. * WHERE...Portions of southeast South Carolina and southeast Georgia. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ101-116-118-137-138-140-SCZ047-049-050-052-030000- /O.CON.KCHS.FZ.A.0002.210403T0600Z-210403T1300Z/ Effingham-Inland Bryan-Inland Chatham-Long-Inland Liberty- Inland McIntosh-Inland Jasper-Coastal Colleton-Charleston- Tidal Berkeley- Including the cities of Rincon, Springfield, Pembroke, Richmond Hill, Garden City, Pooler, Savannah, Ludowici, Hinesville, Fort Stewart, Townsend, Ridgeland, Edisto Beach, Charleston, North Charleston, Mount Pleasant, and Daniel Island 1200 PM EDT Fri Apr 2 2021 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... * WHAT...Sub-freezing temperatures are possible. * WHERE...Portions of southeast South Carolina and southeast Georgia. * WHEN...From late tonight through Saturday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
501 WWUS72 KCHS 021804 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 204 PM EDT Fri Apr 2 2021 SCZ049-021915- /O.CAN.KCHS.FZ.A.0002.210403T0600Z-210403T1300Z/ Coastal Colleton- Including the city of Edisto Beach 204 PM EDT Fri Apr 2 2021 ...FREEZE WATCH IS CANCELLED... Patchy frost is possible. $$ GAZ101-116-137-138-140-SCZ047-052-030215- /O.UPG.KCHS.FZ.A.0002.210403T0600Z-210403T1300Z/ /O.EXA.KCHS.FZ.W.0004.210403T0600Z-210403T1300Z/ Effingham-Inland Bryan-Long-Inland Liberty-Inland McIntosh- Inland Jasper-Tidal Berkeley- Including the cities of Rincon, Springfield, Pembroke, Richmond Hill, Ludowici, Hinesville, Fort Stewart, Townsend, Ridgeland, and Daniel Island 204 PM EDT Fri Apr 2 2021 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 30 degrees expected. * WHERE...In South Carolina, Inland Jasper and Tidal Berkeley Counties. In Georgia, Effingham, Inland Bryan, Long, Inland Liberty and Inland McIntosh Counties. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ SCZ050-030215- /O.UPG.KCHS.FZ.A.0002.210403T0600Z-210403T1300Z/ /O.EXA.KCHS.FZ.W.0004.210403T0600Z-210403T1300Z/ Charleston- Including the cities of Charleston, North Charleston, and Mount Pleasant 204 PM EDT Fri Apr 2 2021 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 30 degrees expected. * WHERE...Charleston County, mainly west of Highway 17. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ118-030215- /O.UPG.KCHS.FZ.A.0002.210403T0600Z-210403T1300Z/ /O.EXA.KCHS.FZ.W.0004.210403T0600Z-210403T1300Z/ Inland Chatham- Including the cities of Garden City, Pooler, and Savannah 204 PM EDT Fri Apr 2 2021 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 30 degrees expected. * WHERE...Inland Chatham County, including Savannah. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ087-088-099-100-114-115-SCZ040-042>045-030215- /O.CON.KCHS.FZ.W.0004.210403T0600Z-210403T1300Z/ Jenkins-Screven-Candler-Bulloch-Tattnall-Evans-Allendale-Hampton- Inland Colleton-Dorchester-Inland Berkeley- Including the cities of Millen, Sylvania, Metter, Statesboro, Reidsville, Claxton, Allendale, Hampton, Yemassee, Walterboro, Saint George, Summerville, Goose Creek, and Moncks Corner 204 PM EDT Fri Apr 2 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 28 degrees expected. * WHERE...Portions of southeast South Carolina and southeast Georgia. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this freeze watch went out at Apr 2, 4:30 AM EDT, 3 hours 58 minutes earlier.
Area forecast discussion, Apr 2, 4:30 AM EDT, 3 hours 58 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
430 AM EDT Fri Apr 2 2021
.SYNOPSIS...
Dry and cool high pressure will build across the region through
the weekend and prevail through mid week. Warmer conditions
will return early next week.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Early this morning, light winds and cold temps are expected as cold
air advection occurs across the region while light/nearly calm winds
persist inland, adding a radiational cooling component under clear
skies. Although a marginal situation in regards to freezing temps,
these factors favor the continuation of a Freeze Warning until 9 AM
across areas well inland in southeast South Carolina and southeast
Georgia where temps dip to 32 degrees for 1-3 hours approaching
daybreak. Patchy frost will also be possible well inland given how
light winds remain.
Today: Aloft, a high amplitude trough with a north-south axis will
pivot off the Eastern Seaboard late this morning, favoring a dry
north-northwest downsloping flow aloft. At the sfc, a large area of
high pressure centered across the Midwest will slowly drift east,
eventually shifting across the Appalachian Mountains by early
evening. The setup will result in a period of cold air advection
along the back edge of the mid-lvl trough axis shifting offshore
while a northerly sfc wind occurs along the leading edge of the sfc
high positioned northwest of the region for much of the day. Despite
sunny skies, temps will struggle to warm under this scenario,
only peaking in the low-mid 50s this afternoon. Low-lvl mixing
should also support gusty northerly winds (around 20 mph) at
times, mainly late morning into early afternoon, before cold air
advection wanes.
Lake Winds: Cold air advection over water temps in the mid 60s will
create favorable low-lvl mixing across the lake and northerly winds
gusting upwards to 20-25 kt into late morning hours. A Lake Wind
Advisory will remain in effect until 12 PM.
Tonight: Another chilly night is in store for much of the area as
dry high pressure becomes centered across the Mid-Atlantic states.
Light northerly/calming winds under clear skies will lead to a
strong radiational cooling setup with temps dipping below the
freezing mark (30-32 degrees) away from the coast for roughly
4-6 hours starting around 2 AM. A Freeze Warning will likely be
needed for all inland counties and could potentially be needed
for parts of coastal counties late tonight. Patchy frost is
also anticipated across all inland areas and could potentially
occur across coastal counties late. A Frost Advisory is not out
of the question for locations closer to the coast where sfc
temps approach the mid 30s late.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY/...
Broad, cool high pressure will dominate the Southeast US through the
period. Steady, northwest flow aloft will prevail keeping the
weather relatively benign. With an exceptionally dry air mass in
place, dew points will be low over the weekend with RH values both
days dropping to around 25% in the afternoon. Fire weather/red flag
concerns are on the lower end considering winds will be light.
Of greater interest are the unseasonably low temperatures expected.
Saturday's high temperatures will only reach the low to mid 60s,
even with full sunshine, as weak CAA lingers. Temperatures will then
gradually increase each day thereafter, with highs in the low 70s
Sunday and mid to upper 70s Monday. Saturday night low temperatures
are forecast to drop into the upper 30s inland and low 40s along the
coast. It is possible that Freeze Watches/Warnings could be needed
for the extreme inland counties. However, the overall warming trend
continues as Sunday's min temps will near 50F along the coast and in
the mid/upper 40s elsewhere.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A fairly quiet weather pattern will persist as dry high pressure
remains stretched across the Deep South and Southeast United States
through the middle of next week. A noticeable warming trend is
expected as mid/upper lvl ridging occurs just west of the area early
week, then slides across the Southeast United States by mid week.
By the end of the week, a cold front looks to approach from the
west, extending from low pressure over the Central Plains headed
toward the Ohio Valley. This will likely be when we see our next
batch of showers/thunderstorms.
&&
.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
VFR conditions are expected at both CHS and SAV terminals through
06Z Saturday. However, north winds are expected to become gusty
shortly after daybreak, peaking around 22-25 kt at both terminals
during early afternoon.
Extended Aviation Outlook: VFR.
&&
.MARINE...
Today and Tonight: Elevated winds/seas will persist across local
waters with cold air advection in place. Small Craft Advisories will
be ongoing into morning hours for all waters with north-northwest
winds gusting up to 25-30 kt and seas ranging between 3-5 ft across
nearshore waters and 5-7 ft across offshore Georgia waters. Expect
conditions to gradually improve across all waters starting late
morning into early afternoon as cold air advection begins to wane
and high pressure draws closer to the area. Winds/seas should fall
below small craft advisory levels across nearshore waters and
the CHS Harbor first (12-2 PM), while lingering 6 ft seas prolong
advisory conditions across offshore Georgia waters into early
evening hours. Conditions will continue to improve across all
waters during the overnight period as high pressure becomes centered
just north of the area. In general, north winds will be no higher
than 15-20 kt while seas range between 2-3 ft across nearshore
waters and 4-5 ft across offshore Georgia waters.
Saturday through Wednesday: No marine concerns over the weekend or
early next week as high pressure remains the dominant feature. Winds
and seas will continue to improve Saturday with northeast winds
turning southwest by Sunday night. Speeds will drop to less than
15 kt by Saturday night, with speeds 10 kt or less Monday through
the remainder of the period. Seas will generally be 3 ft or
less.
&&
.CLIMATE...
April 2 Record Low Max Temperatures
KCHS: 56 set in 2019
April 2 Record Low Temperatures
KCHS: 36 set in 1942
KCXM: 36 set in 1907
KSAV: 33 set in 1881
April 3 Record Low Temperatures
KCHS: 33 set in 1962
KCXM: 38 set in 1915
KSAV: 33 set in 1966
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Freeze Warning until 9 AM EDT this morning for GAZ087-088-099-
100-114-115.
SC...Freeze Warning until 9 AM EDT this morning for SCZ040-042>045.
Lake Wind Advisory until noon EDT today for SCZ045.
MARINE...Small Craft Advisory until noon EDT today for AMZ330-352-354.
Small Craft Advisory until 2 PM EDT this afternoon for AMZ350.
Small Craft Advisory until 8 PM EDT this evening for AMZ374.
&&
NEAR TERM...DPB
SHORT TERM...BRM
LONG TERM...BRM
AVIATION...BRM/DPB
MARINE...BRM/DPB
CLIMATE...Hazardous weather outlook, Apr 2, 4:42 AM EDT, 3 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 442 AM EDT Fri Apr 2 2021 GAZ087-088-099-100-114-115-SCZ040-042>044-030845- Jenkins-Screven-Candler-Bulloch-Tattnall-Evans-Allendale-Hampton- Inland Colleton-Dorchester- 442 AM EDT Fri Apr 2 2021 ...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. Frost/Freeze: Temperatures will likely drop near or below freezing tonight. Another Freeze Warning or Frost Advisory will likely be needed. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Frost: Temperatures will likely drop into the mid/upper 30s inland Saturday night, helping produce patchy to potentially areas of frost. A Frost Advisory could eventually be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ045-030845- Inland Berkeley- 442 AM EDT Fri Apr 2 2021 ...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...LAKE WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY FOR LAKE MOULTRIE... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Wind Advisory. Freeze Warning. Frost/Freeze: Temperatures will likely drop near or below freezing tonight. Another Freeze Warning or Frost Advisory will likely be needed. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Frost: Temperatures will likely drop into the mid/upper 30s inland Saturday night, helping produce patchy to potentially areas of frost. A Frost Advisory could eventually be needed .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ101-116>119-137>141-SCZ047>052-030845- Effingham-Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham- Long-Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 442 AM EDT Fri Apr 2 2021 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. Frost/Freeze: Temperatures will likely drop near or below freezing away from the coast tonight. A Freeze Warning or Frost Advisory will likely be needed. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-030845- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 442 AM EDT Fri Apr 2 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:28 AM EDT | Freeze Warning | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 25 hr |
| Apr 2, 9:43 AM EDT | River Flood Warning | CHS | Screven | 7 days |
| Apr 1, 10:04 PM EDT | Lake Wind Advisory | CHS | Berkeley | 14 hr |
Nearby
Freeze Watches in Georgia, 2021Freeze Watches in South Carolina, 2021Every freeze watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.